# SDR DL73K020511

- Difficulty date: May 7, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 51,417 hours, 40,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434141
- Part serial: BN756
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP TRAILING EDGE BONDED ASSY WAS FOUND WITH MULTIPLE DELAMINATED AREAS.  REPAIR PER ER/A 417277-14.
